U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A female asked:

My doc prescribed buspirone hydrochloride 10mg cos i said i have anxiety. he didn't ask any questions at all. i'm worried about side effects.

2 doctor answers3 doctors weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Get straight talk: Both patients and physicians are trapped in dysfunctional health care systems around the world. I'm sorry your doctor-patient encounter wasn't more successful, and i hope that you are able to make a follow-up to discuss both your medication and your life situation. I'm sorry this has happened and i admire your courage in writing.
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Here is what I do: I start all of my patients on 5 mg twice a day for one week, ten 10 mg twice a day for one week, then 15 mg twice a day after that. The only side effect to be concerned about is a strange dizziness that is difficult to describe. If it happens, then lower the dose down to the previous dose until it resolves before trying to raise it again. Take the highest dose up to 30mg a day you can tolerate.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.